MathSciNet Relay Station
MathSciNet bibliographic data
MR2606625 05C20 (05C10 05C45)
Zamfirescu, Carol T. An infinite family of planar non-Hamiltonian bihomogeneously traceable oriented graphs. Graphs Combin. 26 (2010), no. 1, 141–146.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement